Open Access
January, 2011 Strong $A_\infty$-weights are $A_\infty$-weights on metric spaces
Outi Elina Kansanen , Riikka Korte
Rev. Mat. Iberoamericana 27(1): 335-354 (January, 2011).


We prove that every strong $A_\infty$-weight is a Muckenhoupt weight in Ahlfors-regular metric measure spaces that support a Poincaré inequality. We also explore the relations between various definitions for $A_\infty$-weights in this setting, since some of these characterizations are needed in the proof of the main result.


Download Citation

Outi Elina Kansanen . Riikka Korte . "Strong $A_\infty$-weights are $A_\infty$-weights on metric spaces." Rev. Mat. Iberoamericana 27 (1) 335 - 354, January, 2011.


Published: January, 2011
First available in Project Euclid: 4 February 2011

zbMATH: 1223.42016
MathSciNet: MR2815740

Primary: 42B35

Keywords: metric doubling measure , metric spaces , Muckenhoupt weights , strong $A_\infty$-weight

Rights: Copyright © 2011 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.27 • No. 1 • January, 2011
Back to Top